Aa
Aa
A
A
A
Close
Avatar universal

bitter & sour taste with cosopt

I have been using Cosopt morning and evening for several months now. It keeps down the eye pressure,but I have an increasing problem with sour and bitter taste in my mouth. It stays for at least 5-6 hours , making me not want to eat. Is there anything I can do for this problem? I have severe glaucoma in one eye and less in the other.  
2 Responses
Avatar universal
Lie down when doing drops .. put a finger with some pressure on the tear duct .. do the drop (only use one!) and give it a couple minutes to absorb. Then release the tear duct and go on with your day. It should help the taste problem.
711220 tn?1251891127
MEDICAL PROFESSIONAL
Good recommendation by kivrin.

Dr. O.
Have an Answer?

You are reading content posted in the Eye Care Community

Top General Health Answerers
177275 tn?1511755244
Kansas City, MO
Avatar universal
Grand Prairie, TX
Avatar universal
San Diego, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.